Centre for Mathematics and Applications (CMA)
Centro de Matemática e Aplicações

Publications Actions
Publications at Authenticus Institutional Profile

An Authenticus institution (group) is an organization which consists of a set of researchers (institutional/group team). The set of researchers depends on the organizational structure of the institution per year and can be set at the institution profile, under ‘Researchers’ interface. Based on the institutional team we produce listings of publications, statistics and institutional reports. 

Publications displayed at an Authenticus institutional profile depend on two parameters:

  • Researchers team associated with the institution per year. 
  • Publications source type. 

We define 3 types of publication sources:

  • Validated by team members - includes all publications validated by team members. Requires the definition of the institutional team. 
  • All published by team members - includes all publications validated by the institution team members plus all not-validated (only identified) publications. Requires the definition of the institutional team. 
  • Affiliation Based - includes publications that have the institution/group in the publication affiliation. Does not require institutional team, but at the same time does not guarantee that all publications will be listed. 
External   Internal

Update Citation

No data about last update.
Rules:
 This actions updates publications citations of every team member.
 Only validated by team members publications are included.
 Only the current year team is included in this action.>
 The action is executed in the background, thus the results are NOT immediate.
 This actions can be executed only once a month!

Update PrePrints

No data about last update.
Rules:
 This actions updates all pre print publications of the group/institution.
 Only validated by current year team members publications are included.
 The action is executed in the background, thus the results are NOT immediate.
 This actions can be executed only once a day!

Publications Count: 2117

97 Team Members
Filters -> Year: 2025
2041
TITLE: On two asymptotic normal distributions for the generalized Wilks Lambda statistic  Full Text
AUTHORS: Coelho, CA ;
PUBLISHED: 2000, SOURCE: COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, VOLUME: 29, ISSUE: 7, PAGES: 1465-1486
INDEXED IN: Scopus WOS CrossRef: 2
2042
TITLE: Proof-theoretic notions for software maintenance
AUTHORS: Reinhard Kahle ;
PUBLISHED: 2000, SOURCE: MFCSIT2000, The First Irish Conference on the Mathematical Foundations of Computer Science and Information Technology in First Irish Conference on the Mathematical Foundations of Computer Science and Information Technology, MFCSIT 2000, Cork, Ireland, July 20-21, 2000, VOLUME: 40, PAGES: 206-219
INDEXED IN: Scopus DBLP CrossRef
2043
TITLE: Semigroups of linear endomorphisms closed under conjugation  Full Text
AUTHORS: Araujo, J ; Silva, FC ;
PUBLISHED: 2000, SOURCE: COMMUNICATIONS IN ALGEBRA, VOLUME: 28, ISSUE: 8, PAGES: 3679-3689
INDEXED IN: Scopus WOS CrossRef: 11
2044
TITLE: Subdirectly irreducible Ockham chains  Full Text
AUTHORS: Blyth, TS; Silva, HJ ;
PUBLISHED: 2000, SOURCE: ALGEBRA UNIVERSALIS, VOLUME: 44, ISSUE: 1-2, PAGES: 1-14
INDEXED IN: Scopus WOS CrossRef: 1
2045
TITLE: The monoid of all injective orientation preserving partial transformations on a finite chain  Full Text
AUTHORS: Vítor H. Fernandes ;
PUBLISHED: 2000, SOURCE: COMMUNICATIONS IN ALGEBRA, VOLUME: 28, ISSUE: 7, PAGES: 3401-3426
INDEXED IN: Scopus WOS CrossRef: 19
2046
TITLE: Theoretical analysis of the Exponential Transversal Method of Lines for the diffusion equation  Full Text
AUTHORS: Salazar, AJ; Raydan, M ; Campo, A;
PUBLISHED: 2000, SOURCE: Numerical Methods for Partial Differential Equations, VOLUME: 16, ISSUE: 1, PAGES: 30-41
INDEXED IN: CrossRef: 10
2047
TITLE: Theoretical analysis of the exponential transversal method of lines for the diffusion equation
AUTHORS: Salazar, AJ; Raydan, M ; Campo, A;
PUBLISHED: 2000, SOURCE: Numerical Methods for Partial Differential Equations, VOLUME: 16, ISSUE: 1, PAGES: 30-41
INDEXED IN: Scopus
2048
TITLE: A general construction of Ockham algebras  Full Text
AUTHORS: Silva, HJ ;
PUBLISHED: 1999, SOURCE: COMMUNICATIONS IN ALGEBRA, VOLUME: 27, ISSUE: 9, PAGES: 4561-4567
INDEXED IN: Scopus WOS CrossRef
2049
TITLE: Black-eye patterns: A representation of three-dimensional symmetries in thin domains
AUTHORS: Gomes, MGM ;
PUBLISHED: 1999, SOURCE: PHYSICAL REVIEW E, VOLUME: 60, ISSUE: 4, PAGES: 3741-3747
INDEXED IN: WOS CrossRef: 12
2050
TITLE: Black-eye patterns: A representation of three-dimensional symmetries in thin domains
AUTHORS: Gabriela, M; Gomes, M ;
PUBLISHED: 1999, SOURCE: Physical Review E - Statistical Physics, Plasmas, Fluids, and Related Interdisciplinary Topics, VOLUME: 60, ISSUE: 4 A, PAGES: 3741-3747
INDEXED IN: Scopus
2051
TITLE: Flows associated to tangent processes on the Wiener space  Full Text
AUTHORS: Fernanda Cipriano ; Cruzeiro, AB ;
PUBLISHED: 1999, SOURCE: JOURNAL OF FUNCTIONAL ANALYSIS, VOLUME: 166, ISSUE: 2, PAGES: 310-331
INDEXED IN: Scopus WOS CrossRef: 13
2052
TITLE: Frege structures for partial applicative theories
AUTHORS: Reinhard Kahle ;
PUBLISHED: 1999, SOURCE: JOURNAL OF LOGIC AND COMPUTATION, VOLUME: 9, ISSUE: 5, PAGES: 683-700
INDEXED IN: Scopus WOS DBLP CrossRef: 4
2053
TITLE: Gradient method with retards and generalizations  Full Text
AUTHORS: Friedlander, A; Martínez, JM; Molina, B; Raydan, M ;
PUBLISHED: 1999, SOURCE: SIAM Journal on Numerical Analysis, VOLUME: 36, ISSUE: 1, PAGES: 275-289
INDEXED IN: Scopus
2054
TITLE: On Applicative Theories
AUTHORS: Gerhard Jäger; Reinhard Kahle ; Thomas Strahm;
PUBLISHED: 1999, SOURCE: Logic and Foundations of Mathematics, PAGES: 83-92
INDEXED IN: CrossRef: 8
2055
TITLE: On equalizer flat acts  Full Text
AUTHORS: Bentz, W ; Bulman Fleming, S;
PUBLISHED: 1999, SOURCE: SEMIGROUP FORUM, VOLUME: 58, ISSUE: 1, PAGES: 5-16
INDEXED IN: Scopus WOS CrossRef: 2
2056
TITLE: Spatial Hidden Symmetries in Pattern Formation
AUTHORS: Gabriela G M Gomes ; Isabel S Labouriau ; Eliana M Pinho;
PUBLISHED: 1999, SOURCE: Pattern Formation in Continuous and Coupled Systems - The IMA Volumes in Mathematics and its Applications, PAGES: 83-99
INDEXED IN: CrossRef: 5
2057
TITLE: The covering number of elements of a matroid and associated transformations  Full Text
AUTHORS: Fernandes, Rosario ;
PUBLISHED: 1999, SOURCE: LINEAR ALGEBRA AND ITS APPLICATIONS, VOLUME: 298, ISSUE: 1-3, PAGES: 51-71
INDEXED IN: Scopus WOS CrossRef: 5
2058
TITLE: The generalized integer gamma distribution - A basis for distributions in multivariate statistics (vol 69, pg 281, 1999)  Full Text
AUTHORS: Coelho, CA ;
PUBLISHED: 1999, SOURCE: JOURNAL OF MULTIVARIATE ANALYSIS, VOLUME: 69, ISSUE: 2, PAGES: 281-285
INDEXED IN: WOS CrossRef
2059
TITLE: The Proof-Theoretic Analysis of Transfinitely Iterated Fixed Point Theories
AUTHORS: Gerhard Jäger; Reinhard Kahle ; Anton Setzer; Thomas Strahm;
PUBLISHED: 1999, SOURCE: J. Symb. Log., VOLUME: 64, ISSUE: 1, PAGES: 53-67
INDEXED IN: DBLP
2060
TITLE: The proof-theoretic analysis of transfinitely iterated fixed point theories
AUTHORS: Jager, G; Reinhard Kahle ; Setzer, A; Strahm, T;
PUBLISHED: 1999, SOURCE: JOURNAL OF SYMBOLIC LOGIC, VOLUME: 64, ISSUE: 1, PAGES: 53-67
INDEXED IN: Scopus WOS CrossRef: 25

Results per Page: 20.
Page 103 of 106. Total results: 2117.